# SDR SCNA96202

- Difficulty date: July 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275AF
- Make and model: Boeing 727227
- Aircraft serial: 22092
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 1102832
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT AIRSTAIR OVERHEAD EMERGENCY LIGHT FOUND TO BE INOPERATIVE.  REPLACED BATTERY PACK IN LIGHT ASSEMBLY IN ACCORDANCE WITH MM 33-50-61.  OPS CHECKED GOOD.
